# SDR ASOA2013010702748

- Difficulty date: December 13, 2012
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 21,481 hours, 19,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FS 484, RBL 27 TO RBL 36 CRACKED.  COMPLIED WITH REO 601R-53-41-059.
